# SDR IPXA1M67330

- Difficulty date: June 6, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING COMPT CEILING BEADED DOUBLER IS CRACKED AT FASTENERS AT XOS645.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 643-647 IAW SRM 57-40-02, REPAIR 9, FIG 203.
